# SDR CA000322001

- Difficulty date: March 14, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 3,419 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Condition: Cracked
- Location: T/R Hub
- Part time: 376 hours
- Component: T/R Hub Assy, Eveready, 355A12004008
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) DURING HELI-SKIING OPERATIONS,  PILOT LANDED ON HELIPAD AND NOTICED VIBRATIONS.  PILOT CHECKED T/R BLADES AND FOUND ICE BUILD-UP.  PILOT THEN DID START-UP BUT VIBRATION WAS STILL PRESENT AND SHUT-DOWN WAS CARRIED OUT.  PILOT THEN INSPECTED T/R BLADES FURTHER AND FOUND A CRACK ON ONE OF THE T/R BLADES NEAR THE BLADE ROOT.
